MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. MISSION; INSTRUMENT, BIOPSY

BARD PERIPHERAL VASCULAR, INC. MISSION; INSTRUMENT, BIOPSY
Model Number 2016MSK
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
Patient came in for an outpatient ct guided lung biopsy.Dr.[redacted] used bard biopsy needle as he normally does.He was able to get some samples at first but on his next attempt he said the needle was not going in.We stopped getting samples, dr [redacted] pulled the needle out, anyway we had enough samples according to the pathologist.Post procedure scan was done, and it showed small pneumothorax and a needle segment was noted on where the biopsy site was.Incident explained to patient and wife.

Brand Name
MISSION
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st
tempe AZ 85281
MDR Report Key25081076
Report Number25081076
Device Sequence Number10738384
Product Code KNW
UDI-Device Identifier00801741097096
UDI-Public(01)00801741097096
Combination Product (Y/N)N
Initial Reporter StateCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/14/2026
Report Date (Section F) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number2016MSK
Device Catalogue Number2016MSK
Device Lot Number0001632328
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Date Report to Manufacturer05/05/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/05/2026
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age64 YR
Patient SexUnknown
Date Report Sent to FDA04/14/2026